Open Access

On the inverse eigenvalue problems for a Jacobi matrix with mixed given data


Abstract

We give necessary and sufficient conditions for existence and uniqueness of a solution to inverse eigenvalues problems for Jacobi matrix with given mixed initial data. We also propose effective algorithms for solving these problems.

Key words: Jacobi matrix, inverse eigenvalue problems, mixed initial data.


Full Text





Article Information

TitleOn the inverse eigenvalue problems for a Jacobi matrix with mixed given data
SourceMethods Funct. Anal. Topology, Vol. 24 (2018), no. 2, 178-186
MilestonesReceived 06/02/2018
CopyrightThe Author(s) 2018 (CC BY-SA)

Authors Information

L. P. Nizhnik
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs’ka str., Kyiv, 01601, Ukraine


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

L. P. Nizhnik, On the inverse eigenvalue problems for a Jacobi matrix with mixed given data, Methods Funct. Anal. Topology 24 (2018), no. 2, 178-186.


BibTex

@article {MFAT1056,
    AUTHOR = {Nizhnik, L. P.},
     TITLE = {On the inverse eigenvalue problems for a Jacobi matrix
with mixed given data},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {24},
      YEAR = {2018},
    NUMBER = {2},
     PAGES = {178-186},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=1056},
}


References

Coming Soon.

All Issues